# SDR GTIA040275

- Difficulty date: April 10, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FOUND L1 DOOR SLIDE PACK LANYARD CLIP FELL OFF.  INSTALLED SLIDE PACK LANYARD CLIP.  CLIP SECURE.  (M)
